# SDR 2006UALA02196

- Difficulty date: November 15, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 43,547 hours, 15,697 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Dislodged
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE COVER AT 2L COMES OFF.    REPLACED 2 LEFT SLIDE RAFT.
